en
Scientific article
Open access
French

Allergie aux sulfamides et réactivité croisée

Other titleSulfonamide allergy and cross-reactivity
Published inRevue médicale suisse, vol. 9, no. 382, p. 798-802
Publication date2013-04-17
Abstract

Beside beta-lactams, sulfonamide antibiotics are among the most common causes of drug allergy. Hypersensitivity to sulfonamides including IgE-mediated immediate, delayed cell-mediated mechanisms, and severe life-threatening reactions are still incompletely understood. Unfounded concerns of cross-reactivity between sulfonamide antibiotics and a variety of non-antibiotic-containing sulfonamide drugs render pharmacotherapy unnecessarily difficult. Here, the history, clinical manifestations, diagnosis and treatment of sulfonamide allergy are briefly reviewed.

engfre
Keywords
  • Cross Reactions
  • Drug Hypersensitivity / etiology
  • Humans
  • Sulfonamides / adverse effects
Citation (ISO format)
JANDUS, Peter, HARR, Thomas. Allergie aux sulfamides et réactivité croisée. In: Revue médicale suisse, 2013, vol. 9, n° 382, p. 798–802.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1660-9379
167views
249downloads

Technical informations

Creation03/15/2022 9:46:00 PM
First validation03/15/2022 9:46:00 PM
Update time04/06/2023 3:50:08 PM
Status update03/16/2023 2:54:44 AM
Last indexation05/06/2024 10:27:28 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack